Medicine Overview of Krocef Tablet
Krocef 200 mg Tablet is used in the treatment of bacterial infections
. It is used for short-term treatment of bacterial infections of urinary tract, skin and soft-tissue, ear, bone, blood, abdomen, genital and lungs (pneumonia). It is also used to prevent infections after surgery.
Side Effects of Krocef are Rash, Vomiting, Nausea, Diarrhoea.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Krocef 200 mg Tablet is to be taken with food.
Krocef 200 mg Tablet is an antibiotic. It kills bacteria by preventing them from forming the bacterial protective covering which is needed for them to survive.
In Depth Information on Krocef Tablet
Your doctor has prescribed Krocef 200 mg Tablet to cure your infection and improve your symptoms.
Do not skip any doses and finish the full course of treatment even if you feel better. Stopping it early may make the infection to come back and harder to treat.
Discontinue Krocef 200 mg Tablet and inform your doctor immediately if you get a rash, itchy skin, swelling of face and mouth, or have difficulty in breathing.
Diarrhea may occur as a side effect but should stop when your course is complete. Inform your doctor if it doesn't stop or if you find blood in your stools.
- Take it with food to avoid an upset stomach.
- Avoid consuming alcohol while taking Krocef 200 mg Tablet as it may cause increased side effects.
Krocef Tablet related warnings
Interaction with alcohol is unknown. Please consult your doctor.
Krocef 200 mg Tablet is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Krocef 200 mg Tablet is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Avoid prolonged use of Krocef 200 mg Tablet, since it may have possible effects such as rash and diarrhea.
Krocef 200 mg Tablet may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Krocef 200 mg Tablet should be used with caution in patients with severe kidney disease. Dose adjustment of Krocef 200 mg Tablet may be needed. Please consult your doctor.
Krocef 200 mg Tablet is safe to use in patients with liver disease. No dose adjustment of Krocef 200 mg Tablet is recommended.
If you miss a dose of Krocef 200 mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Frequently asked questions about Krocef Tablet
Q. Is Krocef an antibiotic?
Yes, Krocef is an antibiotic, it belongs to a group of antibiotics known as cephalosporins.
Q. Is Krocef safe to use?
Krocef is safe to use at the prescribed dose for prescribed duration as advised by the doctor. Patients should follow the advice of the doctor regarding its use.
Krocef is not a steroid. It is an antibiotic which belongs to the class of medication known as cephalosporin.
Q. Is Krocef related to penicillin?
Krocef belongs to the group of medicines known as cephalosporins. Both Penicillins and cephalosporins belong to the group of beta-lactam antibiotics as they contain the beta-lactam ring.
Q. Can I take Krocef with ibuprofen?
Krocef can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.
Q. Does Krocef treat chlamydia?
Krocef has not shown any activity against chlamydia. Please consult your doctor for the treatment of chlamydial infection.
Q. Does Krocef cover pseudomonas?
Krocef has not been reported to be active against pseudomonas. Please consult your doctor for the treatment of any pseudomonal infection.
Q. Does cefuroxime have penicillin?
No, cefuroxime does not contain penicillin.
Q. Does Krocef cover methicillin-resistant Staphylococcus aureus (MRSA)?
Krocef is not active against methicillin-resistant Staphylococcus aureus (MRSA), rather there has been reported an inherent resistance against this bacteria.
Q. Does Krocef cover enterococcus?
Krocef has not been reported to be active against enterococcus.
Severely interacts with other drugs like
Taking Krocef with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Sodium Bicarbonate: Sodamax, Sobinix, Sobimed, Soda Bicarb Glycerin, Diosis, Sodanet, Nodosis, Auxisoda, Audosis, Sodapill, Nocidos, Sobinate, Sodarise, Sarpix, Sodac, Acidose, Nabico, Sodocel, Sodonish, Bisonate, Sodicarb
One of the following vendor pharmacies will deliver Krocef 200mg Tablet: GEO, GLM, RKS, WPL, SBL, GDA, AAY, BHP, SGH, DYL, BBN, IMC, DLP, SWP, GMA, MKT, YMI, GTC, FRM, SSI, HSM, PRL, AMR, MLC, OBS, EMB, HCP, RWP, EEC, BHA, LHA, ANP, SGC, KLC, MAK, GLD, JIV, ATP, SBA, MDO, WSI, HWI, NTL, VTR, KHC, SDE, PHN, SPD, AVB, USF, OLT, AAR, HLT, CHP, PWN, RPI, BRC, JVN, RPP, AGT, VOP, APS, LMS, HAT, NNP, CLT, AXM, MBP, VRS, CMC, RGH, GNC, VNS, SVH, HSP, AYU, KNH, PTP, KHH, MMS, NNH, SRG, RSA, BAP, HIP, BSN, OWP, BBS, TOM, BMJ, QLF, QTM, TSS, SMN, MSD, ZPR, ARD, BLP, VSL, 4IT, VJS, INC, VDH, HPP, GTK, ENP, JJE, ANT, HZF, DGN, WAD, KMC, RUS, SNG, OHM, UVD, SSA, ATL, BHS, AYM, DYG, RDH, JSL, ABP, NXG, HNP, ZVP, VHP, NVL, SLN, SSS, PTI, BTM, BDI, TAT, ALC, RSS, KHD, THP, JBT, ADT, BNA, SHD, SAF, PLT, PHC, EPS, SVS, SCP, MDH, ASP, MAX, GPT, AYN, CRN, VSC, MPC, DPP, ESY, RHL, STA, BDN, SCH, AMH, EQN, SDM, NAS, SMS, EAN, AVL, DRA, MKS, NTB, HBV, NDP, PVP, BLS, PRC, TRP, BNT, PRN, RDR, CPK, 9MM, SNH, MAP, DVH, DPL, PPR, HEX, GHR, PNT, DZY, 1MH, NSL, AWS, NVY, ZEL, KIS, JHC, SWA, BGS, SHC, MAM, STS, BHM, FGH, SYN, JVO, AFT, AVS, HTS, IPL, HGI, LCC, DHP, DHR, XMX, SJP, DFP, UHP, BLE, LHP, RHW, PMA, IAD, NEO, WHL, PRT, DAO, BAL, GBL, OIP, HMP, GPP, BIO, BJP, HPC, UMP, SWT